Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    cataracts
    avatar
    cwille posted:
    Hi everybody, hope everyone is doing fine, at least as fine as can be expected. Haven't posted lately, lots of stuff. Just got off of prednisone again, lets see how long this time. Well, i have been in the hospital 4 times since July 29, twice for asthma and twice for kidney stone, and now today i find out that i have cataracts in both eyes. Going to have them removed in oct. My question or comment to all out there is if anybody else has had eye problems from prednisone. I have only been off it for about 3 weeks now. My eye doctor said that it can cause these problems. Being that i am only 44 i thought i was to young to start having cataract problems. They also told me that regular inhalers can cause these problems. I was just wondering if anybody else has had this problem.

    hope everybody has a great day,
    god bless.
    cwille
    Reply


    Helpful Tips

    exercise
    I ve been trying to inmporve the slight asthma i have by exercising more More
    Was this Helpful?
    12 of 14 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center